MAUDE Adverse Event Report: MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH

MICRO THERAPEUTICS, INC. DBA EV3 REBAR; CATHETER, CONTINUOUS FLUSH
Model Number 105-5081-153
Medical Device Problem Codes Material Deformation (2976); Physical Resistance/Sticking (4012)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/13/2025
Type of Reportable Event Malfunction
Event or Problem Description
Medtronic received a report that the patient was undergoing treatment for an ischemic stroke, acute embolism of the end of the right internal carotid artery.It was noted that the patient's blood flow was xxx and vessel tortuosity was severe.The patient had a baseline modified rankin scale (mrs) score of 4 and a nih stroke scale (nihss) score of14.Prior to the procedure, the thrombolysis in cerebral infarction (tici) score was grade 1.During the procedure, the mrs improved to 2, and the nihss score decreased to 2 post-procedures.The tici score post-procedure was grade 3, indicating successful reperfusion.Intravenous tpa was not contraindicated.The device was passed one time during the procedure.The stroke onset to reperfusion time was 2.5 hours.It was reported that during thrombectomy with a stent, the operator encountered difficulties in delivering the sfr stent due to the patient's tortuous blood vessel and significant resistance at the distal section of the rebar during delivering the stent.Despite several attempts, the operator was unable to push the stent out of the microcatheter (rebar18).After removal of the stent, the stent delivery guidewire was found to be kinked.The stent was subsequently replaced and the stent microcatheter was replaced as well, and the procedure was successfully completed.The reported device and any accessory devices were prepared as indicated in the instructions for use (ifu).No patient symptoms or complications were associated with this event.
 
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Updated d4, g3 and h2 medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
 
Event or Problem Description
Additional information was received.A continuous saline flush was administered and maintained as indicated in the ifu.After removal, the catheter was observed to be kinked to some extent.The catheter used was a rebar 18 he model was unknown.

Brand Name
REBAR
Common Device Name
CATHETER, CONTINUOUS FLUSH
Manufacturer (Section D)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer (Section G)
MICRO THERAPEUTICS, INC. DBA EV3
9775 toledo way
irvine CA 92618
Manufacturer Contact
justin ellis
9775 toledo way
irvine, CA 92618
7635265677
MDR Report Key23575604
Report Number2029214-2025-02421
Device Sequence Number9223175
Product Code KRA
UDI-Device Identifier00847536026834
UDI-Public(01)00847536026834(17)260813(10)B773587
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K093750
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 01/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/13/2026
Device Model Number105-5081-153
Device Catalogue Number105-5081-153
Device Lot NumberB773587
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer11/19/2025
12/13/2025
Initial Report FDA Received Date11/17/2025
Supplement Report FDA Received Date12/10/2025
01/09/2026
Date Device Manufactured08/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age64 YR
Patient SexMale
Patient Weight86 KG